# SDR AALA20110330TUL10

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN GALLEY NUMBER 1 ATTACH FITTING FORWARD OUTBOARD IS CORRODED.  INSTALLED NEW SERVICEABLE G-1 GALLEY ATTACH FITTING PER AARD 51-10-00-5.
